# SDR AU001195

- Difficulty date: December 13, 2000
- Submitted: January 4, 2001
- Operation: General aviation
- Make and model: Beech 200BEECH
- Engine: Pwa PT6A42
- Propeller: Mcauly 4HFR34C754
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Damaged
- Location: Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

(AUS) ENGINE SURGING ABOVE 1400 FTLBS OF TORQUE. BLEED VALVE CHECKEDOK. FIRST STAGE COMPRESSOR BLADES HAD SOME LEADING EDGE ROUGHNESS. RECOVERY WASH CARRIED OUT. STALL/SURGE AT 900 FT LBS ACCOMPANIED BY A LOUD SQUEAL FROM THE ENGINE. SUSPECT COMPRESSOR SECTION DISTRESS / FAILURE.
